# SDR SWAA2024052288708

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,456 hours, 12,991 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN CLIMB/ PRESSURIZATION FAIL<[01] FOUND #2 CPC FAULTING CABIN PRESS CONTROL MODULE. R&R'D OVERHEAD CABIN PRESS CONTROL MODULE . SWEEP TEST PASS . NO FAULTS NOTED.
